RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2016, Volume 445, Pages 5–32 (Mi znsl6274)  

Growth of norms in $L_2$ of derivatives of Steklov functions and properties of functions defined by best approximations and Fourier coefficients

M. V. Babushkin, V. V. Zhuk

Saint Petersburg State University, Saint Petersburg, Russia

Abstract: In the paper, for periodic functions, a connection between integrals of norms in $L_2$ of derivatives of Steklov functions and series constructed from Fourier coefficients and the best approximations in $L_2$ is established, and the question on their simultaneous convergence or divergence is considered. Similar investigations are carried out for even and odd periodic functions.

Key words and phrases: Steklov functions, Fourier coefficients, nonnegative Fourier coefficients, best approximation, equiconvergence of series and integrals.

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 222:5, 525–543

Bibliographic databases:

UDC: 517.5
Received: 31.03.2016

Citation: M. V. Babushkin, V. V. Zhuk, “Growth of norms in $L_2$ of derivatives of Steklov functions and properties of functions defined by best approximations and Fourier coefficients”, Analytical theory of numbers and theory of functions. Part 31, Zap. Nauchn. Sem. POMI, 445, POMI, St. Petersburg, 2016, 5–32; J. Math. Sci. (N. Y.), 222:5 (2017), 525–543

Citation in format AMSBIB
\Bibitem{BabZhu16}
\by M.~V.~Babushkin, V.~V.~Zhuk
\paper Growth of norms in $L_2$ of derivatives of Steklov functions and properties of functions defined by best approximations and Fourier coefficients
\inbook Analytical theory of numbers and theory of functions. Part~31
\serial Zap. Nauchn. Sem. POMI
\yr 2016
\vol 445
\pages 5--32
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6274}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3511158}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2017
\vol 222
\issue 5
\pages 525--543
\crossref{https://doi.org/10.1007/s10958-017-3320-9}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015684243}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6274
  • http://mi.mathnet.ru/eng/znsl/v445/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:86
    Full text:33
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020